Sent: Tuesday, November 18, 2008 08:49 PM
Subject: Re: heather-renee
hi - thanks for your emails - sorry to take so long to reply -
last year when i posted about heather renee her mother told me that she had the autopsy report but didnt want to release it online. i didnt and dont have any reason to be suspicious of her not wanting to release it as i was interested in having something unusual to post about. plus i found the whole story, as presented, to be very haunting. not like a ghost or anything like that, but just wondering and trying to imagine what transpired in her final hours. i am still at a loss as to what really happened.
i still hear from her mother from time-to-time and maybe in time she will release the autopsy report. if i ever do get it i will send it on to you.
On Sun, Nov 16, 2008 at 9:19 AM, Kurtispaulk
I would like to read the toxicology report to see what they found.
That is if they did one.
Overdose on Elavil
Tricyclic antidepressant overdose is a significant cause of fatal drug poisoning. The severe morbidity and mortality associated with these
drugs is well documented due to their cardiovascular and neurological toxicity. Additionally, it is a serious problem in the pediatric population due to their inherent toxicity and the availability of these in the home
when prescribed for bed wetting and depression.
The central nervous system and heart are the two main systems that are affected. Initial or mild symptoms include drowsiness, a dry mouth,
nausea, and vomiting. More severe complications include hypotension, cardiac rhythm disturbances, hallucinations, and seizures. Electrocardiogram (ECG) abnormalities are frequent and a wide variety of cardiac dysrhythmias can occur, the most common being sinus tachycardia and intraventricular conduction delay (QRS prolongation). Seizures and cardiac dysrhythmias are the most important life threatening complications.
Tricyclics have a narrow therapeutic index, i.e. the therapeutic dose is close to the toxic dose. In the medical literature the lowest reported
toxic dose is 6.7 mg per kg body weight, ingestions of 10 to 20 mg per
kilogram of body weight are a risk for moderate to severe poisoning, although doses ranging from 1.5 to 5 mg/kg may even present a risk. Most poison control centers refer any case of TCA poisoning (especially in children) to a hospital for monitoring. Factors that increase the risk of toxicity include advancing age, cardiac status, and concomitant use of other drugs. However, serum drug levels are not useful for evaluating risk
of arrhythmia or seizure in tricyclic overdose.
Most of the toxic effects of TCAs are caused by four major pharmacological effects. TCAs have anticholinergic effects, cause excessive blockade of norepinephrine reuptake at the postganglionic synapse, direct alpha adrenergic blockade, and importantly they block sodium membrane channels with slowing of membrane depolarization, thus having quinidine like effects on the myocardium.
Initial treatment of an acute overdose includes gastric decontamination
of the patient. This is achieved by administering activated charcoal which adsorbs the drug in the gastrointestinal tract either orally or via a nasogastric tube. Other decontamination methods such as stomach pumps, ipecac induced emesis, or whole bowel irrigation are not recommended in
TCA poisoning. Symptomatic patients are usually monitored in an intensive care unit for minimum of 12 hours, with close attention paid to maintenance of the airways, along with monitoring of blood pressure, arterial pH, and continuous ECG monitoring. Supportive therapy is given if necessary, including respiratory assistance, maintenance of body temperature, and administration of sodium bicarbonate as an antidote.
Sodium bicarbonate is given intravenously and it has been shown to be an effective treatment for resolving the metabolic acidosis and cardiovascular complications of TCA poisoning. If sodium bicarbonate therapy fails to improve cardiac symptoms, conventional antidysrhythmic drugs such as phenytoin and magnesium can be used to reverse any cardiac abnormalities. However, no benefit has been shown from lidocaine or other class 1a and 1c antiarrhythmic drugs; it appears they worsen the sodium channel blockade, slow conduction velocity, and depress contractility and should be avoided in TCA poisoning.
Hypotension is initially treated with fluids along with bicarbonate to reverse metabolic acidosis (if present), if the patient remains
hypotensive despite fluids then further measures such as the administration of epinephrine, norepinephrine, or dopamine can be used to increase blood pressure.
Another potentially severe symptom is seizures; often seizures resolve without treatment but administration of a benzodiazepine or other anticonvulsive may be required for persistent muscular overactivity.
There is no role for physostigmine in the treatment of tricyclic toxicity as it may increase cardiac toxicity and cause seizures.
Tricyclic antidepressants are highly protein bound and have a large volume of distribution; therefore removal of these compounds from the blood with hemodialysis, hemoperfusion or other techniques are unlikely to be of any significant benefit.
1. If she took a Overdose of Elavil 12 hours before it was discovered she
had died, surely someone one that saw her at the 10:00 PM letting the dog out time would have noticed she did not feel well and maybe even was walking funny and or in the bath room vomiting sometime during that night.
2. The report seems to lead the reader into beliving she took 15-30, 25mg tabs of Elavil; a 750 MG one time dose. I think I would be vomiting if I took that many at one time. No mention of vomitus on the floor, or in the bathroom, or in the bedding, or on her clothes in the reports posted. No mention of the smell of vomitus.
3. She was found in her bedroom wearing pants with a belt that appearred to be buckeled, and a t shirt with no undershirt. I can't tell if she is wearing any underpants.
4. She was not wearing going to bed clothes. Her clothes on her in the picture appear to be very clean and neat for someone that may have overdosed on multiple pills.
5. No signs of trauma found. Read the seizure and heart effects again listed above. *She had to have had a very hard seizure and her heart stopped from overdose and she had no signs of trauma?
6. Who does the blood on the floor belong to if she had
7. Both Ball Police reports make no mention as to the condition
of the people they were talking to. If they had the smell of alchol, if
they looked drunk, or drugged.
8. Heather rode home in a police car. Many Agencies SOP is to turn the camera around so they can record the back seat occupant for court latter. All Public record.
This would have shown if she looked still drunk/drugged from the night before at Baileys or if she got drugged and more drunk at the guys house she went home with.
if one was performmed, would show what was left of pills/food if any taken in the GI tract and the bowel and since the Police already suspected Elavil should have been a major drug to screen for post mortum. They should have done a Alcohol blood test as well as other blood test for street drugs and if they were thinking it may be a Suicide, they should have worked it up for all drugs through Toxicology.
The Autopsy should be avalable to the family as well as all the lab work and what they found in her body since it appears they are calling it a suicide and not a Homicide.
8. Was she tested for Heavy metal Poisioning? Like Arsenic. Cyanide, Copper, Ethylene Glycol, etc.
People that work on a Military instilation have Access to items the civilian population do not.
I see why the State Police said to re question the witnessess as suspects.